# SDR UALA2012040202055

- Difficulty date: March 29, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,134 hours, 22,351 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223525
- Part serial: TO1126C
- Condition: Defective
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE; FLAP ISOLATION VALVE AND ELEVATOR LT HYD PRESSURE WON'T CLEAR.  REPLACED EDP PRESSURE SWITCH PER AMM.  ERASED MESSAGES, OPERATED SYSTEMS, NO MESSAGES.
